advertisement
Question
Posted by: Clarence | 2006/07/20

Zyban

Hi Doc
I've been using Zyban for 5 days now, to help me stop smoking. The first 4 days were fine. Yesterday however was rather bad. I had tremors, dizzyness, a bit of insomnia and other strange feelings, like i'm smoking weed or something. I've decided today that I'm not going to take the drug anymore. The side effects made me feel uneasy. I threw the Zyban down the toilet. Now my question to you is, now that I've stopped taking Zyban how long does it take to exit my system? Will I have any long lasting symptons from being on this drug for 5 days? (150 mg a day).

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

it shouldn't have any long-term effects, but its a pity you gave up so easily, when smoking is so extremely dangerous for your health and that of other people --- and all because you didn't fancy some temporary side-effects ? Can you remember when you started smoking ? It wasn't instant joy, surely, and most people experience unpleasant effects for some time after they start smoking, but thyey persist with it.
And as Rose says, weren't these mainly when you smoked while taking the medicine ?
And dude --- do let us know which issue of the National Geographic you feature in !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Dude | 2006/07/20

ey,

am startin ma zyban tomorrow, am excited about a future without smokin, am hopin that it will curve the need 2 get home and smoke a big joint as well.... am sorry 2 hear bout the negative effects of it... i often feel dizzy and weird and thats about one fith of teh way through a king size reafer likesay... but maybe the excessive abuse of weed will be much lighter than the side effects u describe...

one of ma mates said he cant sleep anymore and in a way thats fine... wen i cant sleep i usually end up thinkin of ideas to satisfy my sexual needs with objects around the house... which is prob good cause i cud write a book and sell it to national geographic...

take care
Dude

Reply to Dude
Posted by: anon | 2006/07/20

Can't believe you threw such expensive medicine away...so many people wish they could afford it..

Reply to anon
Posted by: **Rose** | 2006/07/20

Silly silly.
Those side effects are there for a reason. I bet you they only happened when you had a smoke?????
Everyone who has used Zyban has experienced these sensations, and although they are not pleasant, they are sure as hell better than lung cancer.

I quit nearly one year using Zyban and it was the best decision i have ever made. I am a new person and i don't regret a single effect.

The effects eventually wear off after a couple of days once the right levels have been reached in your body.

But hey, its your decision

Reply to **Rose**

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement